# SDR QXEA0202006

- Difficulty date: March 11, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 861 hours, 731 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: D98C09602
- Part serial: 378
- Condition: Failed
- Location: Fuel System
- Part time: 413 hours, 861 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MFR- LEFT HAND AND RIGHT HAND BOOST PUMP ON INTERMITTENTLY DURING FLIGHT.  REMOVED AND REPLACED LEFT HAND AND RIGHT HAND PRIMARY EJECTOR PRESSURE SENSOR.  OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
